ITEM METADATA RECORD
Title: Intestinal motility disorders
Authors: Vantrappen, G R ×
Janssens, Jozef #
Issue Date: Jun-1984
Series Title: Digestive diseases and sciences vol:29 issue:5 pages:458-62
ISSN: 0163-2116
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Translational Research in GastroIntestinal Disorders
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science